Alert archive / Arkansas / River Flood Warnings in 2007
River Flood Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 28, 2007, 6:41 AM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2007, 6:41 AM CDT (11:41 UTC)
- Expired
- Jul 29, 2007, 4:37 AM CDT
- In force
- 22 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 281141 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 641 AM CDT SAT JUL 28 2007 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-281941- /O.NEW.KTSA.FL.W.0004.070728T1141Z-070728T2100Z/ /VBUA4.1.ER.070727T2005Z.070728T1100Z.070728T1500Z.NO/ 641 AM CDT SAT JUL 28 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SATURDAY THE STAGE WAS 22.24 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
4 follow-up statements
000 WGUS84 KTSA 281318 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 818 AM CDT SAT JUL 28 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-282118- /O.EXT.KTSA.FL.W.0004.000000T0000Z-070729T0600Z/ /VBUA4.1.ER.070727T2005Z.070728T1100Z.070729T0000Z.NO/ 818 AM CDT SAT JUL 28 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT THIS MORNING THE STAGE WAS 22.18 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 281902 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 202 PM CDT SAT JUL 28 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-290302- /O.EXT.KTSA.FL.W.0004.000000T0000Z-070729T0900Z/ /VBUA4.1.ER.070727T2005Z.070728T1400Z.070729T0300Z.NO/ 202 PM CDT SAT JUL 28 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT THIS AFTERNOON THE STAGE WAS 22.18 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 281948 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 248 PM CDT SAT JUL 28 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS.. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-290348- /O.CON.KTSA.FL.W.0004.000000T0000Z-070729T0900Z/ /VBUA4.1.ER.070727T2005Z.070728T1400Z.070729T0300Z.NO/ 248 PM CDT SAT JUL 28 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM SATURDAY THE STAGE WAS 22.18 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 290154 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 854 PM CDT SAT JUL 28 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. ARC033-131-290937- /O.EXT.KTSA.FL.W.0004.000000T0000Z-070729T0937Z/ /VBUA4.1.ER.070727T2005Z.070728T1400Z.070729T0337Z.NO/ 854 PM CDT SAT JUL 28 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SATURDAY THE STAGE WAS 22.11 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 28, 3:40 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 28, 3:40 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 340 AM CDT SAT JUL 28 2007 .DISCUSSION... FRONTAL BOUNDARY LOCATED ACROSS CENTRAL KANSAS THIS MORNING IS EXPECTED TO PUSH TOWARD FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TODAY...WITH AN ASSOCIATED CHANCE OF SHOWERS AND THUNDERSTORMS. ADDITIONAL PRECIP CHANCES WILL BE ACROSS THE FAR SOUTH WHICH REMAIN ON THE NORTHERN PERIPHERY OF BROAD CIRCULATION RESIDING OVER SOUTH TEXAS. A RELATIVE MIN IN PRECIP CHANCES WILL EXIST ACROSS THE CENTRAL PORTION OF THE FORECAST AREA BETWEEN THESE TWO FEATURES. WE CONTINUE WITH A SKEPTICAL EYE ON HOW FAR SOUTH THE FRONTAL BOUNDARY WILL PUSH...HOWEVER A POSITIVE IS THE MINOR SHORTWAVE TROUGH CURRENTLY ANALYZED ROTATING THROUGH THE NORTHERN PLAINS...AND ITS PERSISTENCE IN MODEL SOLUTIONS. THIS WAVE IS EXPECTED TO CONTINUE SOUTHWARD AND AID PRECIP DEVELOP ACROSS THE CENTRAL PLAINS TONIGHT. THE WEAK HEIGHT FALLS WITH THE WAVE AND ADDITIONAL CONVECTIVE OUTFLOW PUSH SHOULD ALLOW THE SURFACE BOUNDARY TO TAKE RESIDENCE ACROSS THE FORECAST AREA BY SATURDAY NIGHT OR SUNDAY. ONCE THE BOUNDARY ENTERS THE FORECAST AREA IT IS LIKELY TO REMAIN A NEAR PERSISTENT FEATURE THROUGH THE FIRST HALF OF NEXT WEEK. THE BOUNDARY ALONG WITH A MOIST UNCAPPED AIRMASS WILL YIELD DAILY ROUNDS OF CONVECTION WITH THE GREATEST COVERAGE BEING DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. TEMPERATURE FORECASTS THROUGH MID NEXT WEEK WILL BE MOST LARGELY IMPACTED BY EXTENT OF CONVECTION AND CLOUDINESS...AS LOW LEVEL TEMPERATURE PROFILES DEVIATE LITTLE. THE LATTER PERIODS OF THE FORECAST GAIN UNCERTAINTY WITH REGARD TO THE AFOREMENTIONED SURFACE BOUNDARY AND IF IT SUSTAINS A MORE SOUTHWARD PUSH WITH DRIER AIR FOLLOWING...OR IF IT REMAINS PRESENT WITH ONLY A GRADUAL LOSS IN DEFINITION. THE LATEST GFS/ECWMF BOTH EXPAND THE WESTERN U.S. RIDGE INTO THE PLAINS BY LATE NEXT WEEK WHILE ALSO KEEPING A RELATIVE WEAKNESS IN PROXIMITY TO THE SOUTHERN PLAINS IN BOTH TEMPERATURE AND HEIGHT FIELDS. AN EARLY AUGUST FORECAST ARGUES FOR DRIER AND HOTTER BUT GIVEN THE TREND THIS SUMMER...WOULD NOT BE SURPRISED TO SEE COOLER AND WETTER PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... TUL 93 73 90 73 / 20 20 50 30 FSM 93 73 93 73 / 20 20 50 30 MLC 91 70 92 70 / 10 10 30 30 BVO 93 69 88 69 / 20 30 50 30 FYV 88 67 87 68 / 30 30 60 30 BYV 89 66 85 68 / 40 40 60 30 MKO 91 71 90 72 / 20 20 50 30 MIO 92 69 88 69 / 40 30 60 30 F10 91 71 91 71 / 10 20 40 30 HHW 90 71 92 71 / 20 10 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....07
Hazardous weather outlook, Jul 28, 5:16 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 516 AM CDT SAT JUL 28 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 459 AM CDT SAT JUL 28 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... TWO DISTINCT AREAS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS THE AREA TODAY. A SLOW MOVING FRONT WILL DROP SOUTHWARD INTO NORTHEAST OKLAHOMA DURING THE DAY AND BE THE FOCUS FOR SCATTERED THUNDERSTORMS. IN ADDITION... AN UPPER LOW CENTERED IN SOUTH TEXAS WILL ENHANCE MOISTURE AND CHANCES FOR THUNDERSTORMS ACROSS FAR SOUTHEASTERN OKLAHOMA. STORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS. THERE WILL ALSO BE A HEAT DANGER THIS AFTERNOON ACROSS EASTERN OKLAHOMA. EXPECTED HIGH TEMPERATURES IN THE LOW TO MID 90S WILL COMBINE WITH A MOIST ATMOSPHERE TO PRODUCE HEAT INDEX VALUES OVER 100 IN MANY LOCATIONS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE FRONT MOVING INTO THE REGION TODAY WILL BECOME STATIONARY AND LANGUISH IN THE AREA THROUGH MUCH OF NEXT WEEK. THE PERSISTENT BOUNDARY... ALONG WITH A MOISTURE LADEN ATMOSPHERE WILL LIKELY PRODUCE SCATTERED AFTERNOON CONVECTION EACH DAY. THIS WILL BE TYPICAL NON- SEVERE SUMMERTIME ACTIVITY WHICH WILL END DURING THE EVENING AS SURFACE HEATING IS LOST. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
River Flood Warnings in Arkansas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.